# SDR DALA2022101006541

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 71,282 hours, 26,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 4L DOOR EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED M00737 BATTERY CHARGER AND BATTERY PACK PER B757 AMM 33 -51 - OPERATION NOW NORMAL. (9092459)
